Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

The analogue of the strong Szegö limit theorem
on the 2- and 3-dimensional spheres


Author: Kate Okikiolu
Journal: J. Amer. Math. Soc. 9 (1996), 345-372
MSC (1991): Primary 58G15; Secondary 33C55, 47B35
MathSciNet review: 1317231
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 58G15, 33C55, 47B35

Retrieve articles in all journals with MSC (1991): 58G15, 33C55, 47B35


Additional Information

Kate Okikiolu
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544

DOI: http://dx.doi.org/10.1090/S0894-0347-96-00188-9
PII: S 0894-0347(96)00188-9
Received by editor(s): May 24, 1994
Additional Notes: Supported by National Science Foundation grant DMS 9304580.
Article copyright: © Copyright 1996 American Mathematical Society